# SDR AT9900732

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, AFT LEFT  DOOR EMERGENCY EXIT LIGHT FELL OUT OF HOLDER.  REPLACED LIGHT IN HOLDER PER 737 MM 33-51-101 PAGE 203, OPERATIONAL CHECK GOOD.
